# SDR UPS09154650

- Difficulty date: February 9, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VST165D
- Part serial: 1240
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUE TO CABIN FAILING TO PRESSURIZE ON DEPARTURE.  TRIED USING BOTH REGULATORS TO NO AVAIL.  ECAM PRESS PAGE SHOWED DOORS & VALVES CLOSED.  FOUND AVIONICS OVERBOARD EXTRACT VALVE PARTIALLY OPEN.  PERFORMED DMP 21-23-06 AND ASSIGNED TO MEL 21-23-06 AND ASSIGNED TO MEL 21-23-06 D394450. R&R THE EXTRACT VALVE (75HR) PER MM 21-23-13-04. OPS CHECK NORMAL. REMOVED PLACARD.
